# SDR MZZA98157

- Difficulty date: April 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N625DH
- Make and model: Boeing 727264
- Aircraft serial: 20780
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Rt Te Foreflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING S-CHECK INSPECTION, ON AIRCRAFT AT AIR ASIA, GOUGE WAS FOUND ON RT WING T/E INBOARD FOREFLAP UPPER SKIN EXISTING REPAIR DOUBLER AT WBL 88.  THE DAMAGED EXITING REPAIR DOUBLER WAS REMOVED AND REPAIRED PER B727 SRM 51-40-6.  (X)
